# SDR IPXA2016071405860

- Difficulty date: June 25, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 93,473 hours, 16,788 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 22151255493
- Part serial: PW351
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C.  NR 3 ENG. O/B THRUST REVERSER CASCADE FRAME LOWER LUG BORE IS CRACKED.  REMOVED AND REPLACED THE THRUST REVERSER HALF IAW AMM 71-13-01-000-868 AND 71-13-01-400-868.
